# SDR AALA20060276

- Difficulty date: May 3, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT ROW 24 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT SEAT ROW 24.  SYSTEM GROUND CHECKED NORMAL OPERATION.
